# SDR YENA2018061850257

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 63,955 hours, 22,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING.  INSTALLED THE LENS IAW AMM 25-65-00.
